# SDR DALA2019021100873

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 65,183 hours, 50,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY FLOOR DAMAGED. FOUND FLOOR PANEL 221JF DAMAGED.REMOVED FLOOR PANEL 221JF. FOUND FLOOR SUPPORT 9936534U35 CORRODED BEYOND LIMITS. REMOVED FLOOR PANEL 221LF FOR ACCESS.REMOVED FLOOR SUPPORT 9936534U35 . REF MD88 AMM 53-20. REPLACED FLOOR SUPPORT PER DOUGLAS DRAWING 993634, AND REINSTALLED FLOORPANELS PER MD88 AMM 53-20. (LP5604814)
